The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.127 NO.1 / 1996 )
home A Convex Entropy for a Hyperbolic System with Relaxation
Pages 97-109
Jin Shi,
home Spectral Conditions for Stability of One-Parameter Semigroups
Pages 87-96
Batty Charles J K,
home C1 Approximations of Inertial Manifolds for Dissipative Nonlinear Equations
Pages 54-86
Jones Don A, Titi Edriss S,
home A Shooting Approach to Chaos in the Lorenz Equations
Pages 41-53
Hastings S P, Troy W C,
home On Some Eigenvalue Problems Related to the Wave Equation with Indefinite Damping
Pages 320-335
Freitas Pedro,
home Elliptic Eigenvalue Problems and Unbounded Continua of Positive Solutions of a Semilinear Elliptic Equation
Pages 295-319
Fraile Jose M, Koch Medina Pablo, Lopez-Gomez Julian, Merino Sandro,
home The Maximum Principle and the Existence of Principal Eigenvalues for Some Linear Weighted Boundary Value Problems
Pages 263-294
Lopez-Gomez Julian,
home On the Minimum Problem for a Class of Non-coercive Functionals
Pages 225-262
Cellina Arrigo, Treu Giulia, Zagatti Sandro,
home Existence and Asymptotic Behavior of Measure-Valued Solutions for Degenerate Conservation Laws
Pages 197-224
Chen Gui-Qiang, Frid Hermano,
home Nonlinear Stability of Travelling Wave Solutions for Viscoelastic Materials with Fading Memory
Pages 174-196
Hattori Harumi, Kawashima Shuichi,
home On Location of Blow-Up of Ground States of Semilinear Elliptic Equations in Rn Involving Critical Sobolev Exponents
Pages 148-173
Wang Xuefeng,
home Structure of Riemann Solutions for 2-Dimensional Scalar Conservation Laws
Pages 124-147
Chen Gui-Qiang, Li Dening, Tan Dechun,
home On a Class of Weakly Regular Singular Two-Point Boundary Value Problems II
Pages 110-123
Pandey R K,
home Blow-up for Quasilinear Heat Equations Described by Means of Nonlinear Hamilton-Jacobi Equations
Pages 1-40
Galaktionov Victor A, Vazquez Juan L,